# SDR AALA20020043

- Difficulty date: January 15, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT, MAINTENANCE EMERGENCY EXIT LIGHT AT FIRST CLASS GALLEY MISSING.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
